advertisement
Question
Posted by: Lizzy | 2007/03/29

Could it be pregnancy?

Good day, I was wondering if I could be pregnant or if it is something else. I've been on & off the pill for the last few months and in the beginning of this month I had my period, then, about a week or two later, I went off the pill again and I had my period for one day, then went back on the pill as we went away for the weekend and didn't particularly want to have my period again. When we got back I stopped drinking the pill again and have not drank it again since. However a day or two after we got back, I had what looked like "spot" bleeding for about 3 days and have not had my period again since. It's now been more than a month since I had my last PROPER period. I have also been nauseous every morning for about 2 weeks and I have been having a very strange discharge. (also, i was on glucophage but stopped taking it as i thought that this was causing my nausea). I took a home pregancy test a few days ago but it showed a negative result. Could I be pregnant or is it something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you take the Pill so erratically, it can upset your cycle. this is the most likely cause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement